en
Scientific article
English

A Note on Structural Adaptive Dimension Reduction

Published inJournal of statistical computation and simulation, vol. 79, no. 6, p. 805-818
Publication date2009
Citation (ISO format)
POLZEHL, Joerg, SPERLICH, Stefan Andréas. A Note on Structural Adaptive Dimension Reduction. In: Journal of statistical computation and simulation, 2009, vol. 79, n° 6, p. 805–818.
Main files (1)
Article (Accepted version)
accessLevelPrivate
Identifiers
  • PID : unige:80764
ISSN of the journal0094-9655
347views
0downloads

Technical informations

Creation02/19/2016 3:44:00 PM
First validation02/19/2016 3:44:00 PM
Update time03/15/2023 12:08:50 AM
Status update03/15/2023 12:08:50 AM
Last indexation01/16/2024 8:15:31 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack